# SDR SWAA2021092709008

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500B RBL23 WL156. ; / [01] AFT RH FLOOR TO SIDEWALL SUPPORT WAS REMOVED ON CUSTOMER CARD:TTG8Q004E8Y8; [02] BLENDED CORROSION ON RH FLOOR TO SIDEWALL SUPPORT FROM BS 500A - BS 500B. REMOVED .021' (IN DEEPEST BLEND) MATERIAL IN A AREA MEASURING .4' X .5'. ORIGINAL THICKNESS IS .040' THEREFORE THE PART IS OUT OF LIMITS BECAUSE MATERIAL REMOVAL EXCEEDS 10% OF MATERIAL THICKNESS PER SRM 53-00-53-1A-2. STEP 4. A (2) FIGURE 103   PART REQUIRES REPLACEMENT   DEPTH GUAGE USED:  ID:ATS401  S/N: UNKNOWN  DATE:07/2021  DUE:07/2022; [03] UPDATED MEASURMENTS; [04] VERIFIED CORRECTIVE ACTIONS 1-3.  PART FOUND TO BE OUT OF LIMITS
